Abstract and Applied Analysis
Volume 2011 (2011), Article ID 361647, 15 pages
doi:10.1155/2011/361647
Research Article

Some Properties of Subclasses of Multivalent Functions

Department of Mathematics, Faculty of Science, Atatürk University, 25240 Erzurum, Turkey

Received 8 November 2010; Accepted 8 January 2011

Academic Editor: Ondřej Došlý

Copyright © 2011 Muhammet Kamali and Fatma Sağsöz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors introduce two new subclasses denoted by ( Ω , 𝜆 , 𝑝 , 𝛼 ) and 𝜀 ( Ω , 𝜆 , 𝑝 , 𝛼 ) of the class 𝐴 ( 𝑝 , 𝑛 ) of 𝑝 -valent analytic functions. They obtain coefficient inequality for the class ( Ω , 𝜆 , 𝑝 , 𝛼 ) . They investigate various properties of classes ( Ω , 𝜆 , 𝑝 , 𝛼 ) and 𝜀 ( Ω , 𝜆 , 𝑝 , 𝛼 ) . Furthermore, they derive partial sums associated with the class 𝜀 ( Ω , 𝜆 , 𝑝 , 𝛼 ) .